Advances in Statistics

Advances in Statistics

Publisher: Hindawi Limited
Editor: Dr. Mohammmad Fraiwan Al-Saleh
Online ISSN: 2314-8314, Print ISSN: 2356-6892
Frequency: Annual

Description:

Advances in Statistics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of statistics.

 

Table of Contents

Vol 2015 (2015)

Research Article

Estimation in Step-Stress Accelerated Life Tests for Power Generalized Weibull Distribution with Progressive Censoring
M. M. Mohie EL-Din, S. E. Abu-Youssef, Nahed S. A. Ali, A. M. Abd El-Raheem
 Vol 2015 (2015), Pagination: 1-13
ABSTRACT |  PDF Abstract Views: 102  |  PDF Views: 9
Statistical Inference in Dependent Component Hybrid Systems with Masked Data
Naijun Sha, Ronghua Wang, Ping Hu, Xiaoling Xu
 Vol 2015 (2015), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 106  |  PDF Views: 9
Relative Entropies and Jensen Divergences in the Classical Limit
A. M. Kowalski, A. Plastino
 Vol 2015 (2015), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 79  |  PDF Views: 9
Estimation of the Derivatives of a Function in a Convolution Regression Model with Random Design
Christophe Chesneau, Maher Kachour
 Vol 2015 (2015), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 107  |  PDF Views: 10
Bayesian Estimation of Inequality and Poverty Indices in Case of Pareto Distribution Using Different Priors under LINEX Loss Function
Kamaljit Kaur, Sangeeta Arora, Kalpana K. Mahajan
 Vol 2015 (2015), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 136  |  PDF Views: 8